# SDR 97ZZZM226

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2211 · Autopilot Computer
- Part: Pitch Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DTW - FLT 512 - PASSNG 2800 FOR 2900 FEET ON AUTOPILOT A/C PITCHED UP VIOLENTLY THEN KICKED OFF.  RE-ENGAGED OK FOR REST OF FLT.  TRANSFERRED TO DMI NR 00089 MEL 22-1.  PLACARD INSTALLED, CATEGORY C, ON LOG PAGE 026218 1/10/97.  1/19/97, LOG PAGE 026386, REMOVED AND REPLACED PITCH AXIS COMPUTER AND TEST IAW DC-9 MM CH 22-13-1.  OPS CHECK GOOD.  THIS CLEARS DMI 00089.  PLACARD IS REMOVED.  (M)
